Commentarii Mathematici Helvetici

, Volume 40, Issue 1, pp 153–160 | Cite as

Fibering manifolds over a circle

  • W. Browder
  • J. Levine
Article
  • 45 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Browder W., Levine J. andLivesay G. R.:Finding a boundary for an open manifold. Amer. J. Math. (to appear).Google Scholar
  2. [2]
    Haefliger A.:Knotted (4k−1)-spheres in 6k-space. Ann. of Math.75, 452–466 (1962).CrossRefMathSciNetGoogle Scholar
  3. [3]
    Hirsch M. andNeuwirth L.:On piecewise regular n-knots. Ann. of Math.80, 594–612, (1964).CrossRefMathSciNetGoogle Scholar
  4. [4]
    Levine J.:Unknotting spheres in codimension two. Topology (to appear).Google Scholar
  5. [5]
    Serre J. P.:Groupes d’homotopie et classes de groupes abéliens. Ann. of Math.58, 258–294 (1953).CrossRefMathSciNetGoogle Scholar
  6. [6]
    Smale S.:On the structure of manifolds. Amer. J. Math.84, 387–399, (1962).CrossRefMathSciNetGoogle Scholar
  7. [7]
    Stallings J.:On fibering certain 3-manifolds. Topology of 3-manifolds, Prentice-Hall 95–100 (1962).Google Scholar
  8. [8]
    Thom R.:Quelques propriétés globales des variétés différentiables. Comment. Math. Helv.28, 17–86, (1954).CrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1965

Authors and Affiliations

  • W. Browder
    • 1
  • J. Levine
    • 1
  1. 1.Cambridge University, Princeton University and U. of CaliforniaBerkeley

Personalised recommendations